Wilf's Formula and a Generalization of the Choi-Lee-Srivastava Identities
The identities of Choi, Lee, and Srivastava imply a formula proposed by Wilf. We show that these identities are immediate consequences of the well-known product formulas for the sine function and the cosine function. Moreover, we prove a generalization.
 Chao-Ping Chen, Junesang Choi, Two infinite product formulas with two parameters, Integral Transforms and Special Functions 24 (2013), 357-363.
 Chao-Ping Chen and Richard B. Paris, Generalizations of two infinite product formulas, Integral Transforms Spec. Funct. 25 (2014), 547-551.
 Chao-Ping Chen and Richard B. Paris, On the asymptotics of products related to generalizations of the Wilf and Mortini problems, Integral Transforms Spec. Funct. 27 (2015), 281-288.
 Junesang Choi, Tae Young Seo, Evaluation of some infinite series, Indian J. Pure Appl. Math. 28 (1997) 791-796.
 Junesang Choi, Jungseob Lee, H. M. Srivastava, A generalization of Wilf's formula, Kodai Math. J. 26 (2003), 44-48.
 C. Hernández-Aguilar, J. López-Bonilla, R. López-Vázquez, Identities of Choi-Lee-Srivastava involving the Euler-Mascheroni's constant, MathLAB Journal 1 (2018) 296-298.
 J. López-Bonilla, R. López-Vázquez, On an identity of Wilf for the Euler-Mascheroni's constant, Prespacetime Journal 9 (2018), 516-518.
 Herbert S. Wilf, Problem 10588, Amer. Math. Monthly 104 (1997) 456.
Copyright (c) 2019 Ulrich Abel
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.